Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The calculation of certain Bessel functions


Author: D. B. Hunter
Journal: Math. Comp. 18 (1964), 123-128
MSC: Primary 33.25
DOI: https://doi.org/10.1090/S0025-5718-1964-0158104-3
MathSciNet review: 0158104
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.25

Retrieve articles in all journals with MSC: 33.25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0158104-3
Article copyright: © Copyright 1964 American Mathematical Society